# SDR DALA2021121507773

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 4,056 hours, 1,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8131 - 1L DOOR ASSIST BOTTLE PSI LOW. CORRECTIVE ACTION: SVC'D DOOR ASSIST BOTTLE TO FULL PER A220 AMP 52-11-08.(8359407)
